# SDR 2017FA0000364

- Difficulty date: March 17, 2017
- Submitted: August 8, 2017
- Operation: General aviation
- Aircraft: N6794D
- Make and model: Cessna 421C
- Aircraft serial: 421C1030
- Engine: Cont GTSIO520L
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Lifter
- Part number: 658088
- Condition: Spalled
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTTOM SURFACE OF LIFTERS SPALLING CAUSING DAMAGE TO CAMSHAFT.
